# SDR SIMA200711402

- Difficulty date: April 21, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 17,156 hours, 16,941 cycles
- Engine: Allsn AE3007A
- Engine time: 9,709 hours, 8,875 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312313
- Condition: Vibration
- Location: Zone 400
- Part time: 9,709 hours, 8,875 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE TWO ON START VIBRATIONS INCREASED BETWEEN 35 TO 40 PERCENT, N1 REMAIN IN GREEN BAND.  REMOVED AND REPLACED NUMBER TWO ENGINE IAW AMERICAN EAGLE WORK CARD.  OPERATIONAL AND LEAK CHECK GOOD.  RETURNED TO SERVICE.
